The Cummings Centre is committed to responding to the evolving needs of the 50+ community. We offer diverse and quality educational, social and cultural programs.

MORNING CARDIO

Mondays (recurring) • 9:00 – 10:00 am • No charge 

Join us for this intermediate level fitness class that will challenge your cardio, as well as your upper and lower body strength, without the need for hand weights.  We will work on improving balance and core strength, followed by stretches at the end of this 50 – 60 minute workout.

Note: People will only need to register once to attend any recurring session

Register here

GUIDED MEDITATION FOR ALL

Mondays (recurring) • 10:30 – 11 am • No charge 

Enjoy a relaxing session of guided meditation, led by Jeanette Litvak-Levine; excellent way of relieving stress during these very different times.

Note: People will only need to register once to attend any recurring session

Register here

CHAIR AEROBICS

Mondays (recurring) • 11:30 am – 12:30 pm • No charge 

Join us for 30 minutes of seated aerobic exercises, followed by muscular strengthening and stretches!

Note: People will only need to register once to attend any recurring session

Register here

ABS & BACK STRENGTHENING EXERCISE CLASS

Tuesdays (recurring) • 8:30 – 9:30 am • No charge 

This class will focus on exercises done on a mat that will help strengthen your core muscles – abdominals and back, as well as buttocks and hip muscles. These exercises will help lengthen and strengthen!

Note: People will only need to register once to attend any recurring session

Register here

CARDIO / STRENGTH INTERVAL CLASS

Wednesdays (recurring) • 9:00 – 10:00 am • No charge 

Join us for this intermediate level fitness class that will challenge your cardio, as well as your upper and lower body strength, without the need for hand weights. We will work on improving balance and core strength, followed by stretches at the end of this 50 – 60 minute workout.

Note: People will only need to register once to attend any recurring session

Register here

Balance & Mobility Training

Wednesdays (recurring) • 11:30 am – 12:30 pm • No charge 

This beginner to intermediate level class will focus on exercises and movements that will help to improve overall mobility, as well as teach and strengthen strategies that improve balance. Exercises are done standing, but a chair may be used for additional support.

Note: People will only need to register once to attend any recurring session

Register here

Brain & Body Interval Training with Annette & Maria

Thursdays (recurring) • 8:30 am – 9:30 am • No charge 

This intermediate to advanced level class takes you through a series of intervals that include a combination of aerobics, strength, coordination and cognitive training in order to enhance both body and brain functions.

Note: People will only need to register once to attend any recurring session

Register here

EXERCISE FOR STRENGTH & FLEXIBILITY WITH MARIA

Tuesdays and Thursdays (recurring) • 11:30 am – 12:30 pm • No charge 

This hour long beginner to intermediate class will focus on improving strength, mobility and flexibility through mindful movements. Involves intervals of standing and seated exercises. Water bottles may be used as hand weights.

Note: People will only need to register once to attend any recurring session

BOXING INTERVAL FITNESS & VOCAL TRAINING FOR PARKINSON’S

Tuesdays (recurring) • 10:00 – 11:30 am • No charge 

Exercise your cardio, coordination & strength with a series of 3 minute “rounds” of brain building boxing sequences, and lower body strengthening exercises. Follow this with 30 minutes of breath & vocal training! All that you need is some space, a water bottle and a chair. If standing for too long is an issue, you can also choose to do all the exercises seated. Boxing gloves are not required!

Register here

MOVEMENT & MEDITATION FOR YOUR BRAIN

Thursdays (recurring) • 10:00 – 11:00 am • No charge

After a full body movement warm-up with Maria, Jeannette will guide you towards a brain-body connection through breathing techniques, self-massage and visualization. All are welcome including those living with neuromuscular conditions.

Notes: People will only need to register once to attend any recurring session. Requirements are a cozy chair with headrest and a blanket.

Register here

Post-Stroke : RETRAINING YOUR ARM & YOUR VOICE

Thursdays (recurring) • 1:00 – 3:00 pm • No charge

This class will focus on mindful exercises that will stimulate and strengthen arms & hands that are weakened due to stroke. This will be followed by music therapy to encourage & improve speech, communication & expression. Household items will be used for equipment.

Register here

These exercise programs are intended for a general audience and may not be suitable for everyone. At any time, if you feel discomfort, pain, dizziness, or your heart is beating abnormally, stop exercising immediately and consult a health care professional if necessary.